MathSciNet Relay Station
MathSciNet bibliographic data
MR2826151 (2012e:35222) 35Q53 (35B05)
Kang, Shun-Guang; Tang, Tai-Man The support of the momentum density of the Camassa-Holm equation. Appl. Math. Lett. 24 (2011), no. 12, 2128–2132.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement